# SDR USAA2009051991227

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 62,619 hours, 28,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8533300 - FLT 460-PHX - EEL - RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE FOUND SPADE CONNECTOR NOT HOOKED UP ON RIGHT OVERWING EXIT.  RECONNECTED - OPERATIONAL CHECK GOOD.
